Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Started Cymbalta. Having pain in upper abdomen, itchy skin. Normal side effects?

I started taking Cymbalta 30 days ago, switched from Effexor XR due to high blood pressure . I have pain in upper right abdomen - just under the ribs - sometimes it s sharper than others. And, my skin itches all over, but mostly under my clothing. Of course, being winter that means only my hands and face aren t covered! I have a follow up appt with my doctor in about 3 weeks. Are these normal side effects, or should I make an earlier appt with the Doc?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
welcome to Healthcare Magic.

There is 3 possibilities for your current suffering:
-Withdrawal effect of effexor if it is stopped suddenly without slow tapering of doses.
-Recurrence of anxiety symptoms leading to increase acidity and somatic symptoms of anxiety.
-Side effects of Cymbalta.

In my view if suffering is severe, then it is better to fix appointment early, so that appropriate steps can be taken early to relieve current problem.

Wish you all the best.

Dr Ashish Kumar Mittal
Answered: Fri, 22 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor